# SDR ASAA2014090809085

- Difficulty date: September 8, 2014
- Submitted: September 12, 2014
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 14,553 hours, 4,378 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Dirty
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE, WHILE PERFORMING FMC-CDU,  FOUND ECONOMIC FAULT CODE 77-20860, THE BOTTOM LT EGT SIGNAL IS OUT OF RANGE.  FLT LEG 1 TO 2.  ACFT GROUNDED.   PERFORMED EGT CLEAN ON NR 2 ENGINE OF T49.5 CONNECTOR IAW AMM 70-70-01-200-801-F00. T49.5 S3 EGT SENSOR READ NORMAL RANGE REF:FIM 77-21, TASK 803 & AMM 77-21-00. PERFORMED NR 2 ENGINE EEC TEST "NO FAULTS" REF: FIM 77-21, TASK 803 & AMM 73-21-00.
